# SDR SWAA095427

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 27,936 hours, 16,098 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS WIRE BROKEN AT ROW 11.  REPAIRED WIRE PER MM.
